Marmo, Giuseppe and Simoni, Alberto and Ventriglia, Franco (2009) A generalized Wigner function on the space of irreducible representations of the. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: A generalized Wigner function on the space of irreducible representations of the
Creators:
CreatorsEmail
Marmo, GiuseppeUNSPECIFIED
Simoni, AlbertoUNSPECIFIED
Ventriglia, FrancoUNSPECIFIED
Autor/s: A. Ibort, V.I. Man'ko,G. Marmo, A. Simoni, F. Ventriglia,
Date: 2009
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: PHYSICA SCRIPTA
Date: 2009
Volume: 42
Page Range: pp. 38-42
Number of Pages: 0
Date Deposited: 21 Oct 2010 06:57
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7527

Actions (login required)

View Item View Item